MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP EXTENDED LINERS; LINER 10 DEG HOODED-NEU, MP6, HXE-PLUS, 36MM

ENCORE MEDICAL L.P. FMP EXTENDED LINERS; LINER 10 DEG HOODED-NEU, MP6, HXE-PLUS, 36MM
Model Number 932-36-750
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patient had metalosis.Cup and stem stayed in patient.Liner and head were exchanged.
 
Additional Manufacturer Narrative
1644408-2021-00955 was reassessed and determined to be non-reportable.

Brand Name
FMP EXTENDED LINERS
Common Device Name
LINER 10 DEG HOODED-NEU, MP6, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12439745
Report Number1644408-2021-00955
Device Sequence Number11984906
Product Code OQG
UDI-Device Identifier00190446177975
UDI-Public(01)00190446177975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172651
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number932-36-750
Device Catalogue Number932-36-750
Device Lot Number016V1076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-04-360 LOT 883B1227; 400-04-360 LOT 883B1227
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR